Hey Girl god to see you back....I would flush the rest of the pills they are only prolonging the withdrawal....im glad to see your open to the meetings it is a life line for the addict....try a hot soak for the symptoms it really helps keep posting for support.........Gnarly
Good luck. Hard decision. But the faster you stop the faster you go through withdrawal. Not sure tapering isn't a good idea though. Think about it first.
Hey Girl....how did the meeting go????? anyway the cold hands and feet are part of the withdrawal....I detoxed in the middle of the friggin desert and froze my a$$ off....I hope you fleushed the pills your brain will not recover as long as your putting the poison in your system just know your only going to feel crappy for a few days physically the detox is a 4 to 7 day deal but the ''energy crash'' and lack of sleep can go on a wile recovery comes in baby steps it is very cyclic with good days and bad days just know the more days you get the better you will feel your doing the right thing with the N/A meetings it is the single best thing you can do for your recovery ....how did your visit with your brother go???? im sure he gave you some good sound advise with 20 yrs clean anyway keep posting for support YOU CAN DO THIS!!!!!
countache & murphy..
The physical will be over soon. These meds change both Body & the Chemical makeup of the Brain. It is the Mental that will come & go, as you will be opening up new feeling again. Feelings that might be hard to adjust to, as we have knocked down so many "Happpy Chems for so long. We lived numbed out but for some all buzzed out to. This is the part that will take awhile. For some it is Months and Months and for others it can takes Yrs. Many factors play here. Just "be here now"..be in the day and take it day by day. YOU will be feeling so much better real soon. It is just that first few months or yrs that we have to hang onto Patience. The changes will come but WE have to be the on to work at it. I found it to be one of the hardest jobs I have ever had, but the blessing that roll in are so worth it. Try NOT to put a TIME frame on this, that will only make you more frazzled. The Brain will adjust back on it's own time, however, eating healthy foods with tons of antioxidant in them will help..Building up a great immune system is a must right now. Some vit/min will help relax you and other will give you energy. BUT no matter what you do, your brain & body has it's own time frame and it WILL happen!! YOU will start to FEEL so much better. Keep busy and try to listen to music, exercise and get some sun, as this will help bring back up those "Happy Chems" like the serotonin and endorphin, dopamine and so much more. Keep on foot in front of the other and NEVER look back. Do not feed your brain with any mind altering substances because that will kick in the pleasure part of the brain (mid-brain-survival part)and off you go thinking about all kinds of ways to give it the pleasure back that it wants and it will hound you for hours. Lots of new info about all of this in a more scientific way, but you can pick up so much from the readings at any of those meetings too. I wish you the best, and just know you will soon stop riding them waves on that surf board, and be walking on the beach..Feeling that warm sand between your toes once again. Ya!! Be Good, Be Safe and ALWAYS keep your Guard UP!!
Bless U Both!
I have been to this site reading quietly for over a year. I am an addict. Addicted to any opiate I can find. 8 days ago I gave up, threw them all away. ( 200 dollars worth)! Now 8 days later I am feeling a lot better. My reason for finally posting here is because Murphy, you won't sink, I promise. I know you feel like you will. It's so easy to go find a pill
And make yourself feel better. But the longer you use the worse it will be. If I made it you can to. I am weak and have no willpower. One hour at the time. I was very scared to take another pill to help with withdrawal so I tried Nyquil. It made the first 3days bearable. You can do it.